arrow
Volume 33, Number 5
Previous Issue Next Issue

K.C. Chang, Sihong Shao & Dong Zhang

10.4208/jcm.1506-m2014-0164

J. Comp. Math., 33 (2015), pp. 443-467.

Preview Purchase PDF 27 10083 Abstract

Yang He, Yajuan Sun & Zaijiu Shang

10.4208/jcm.1504-m4543

J. Comp. Math., 33 (2015), pp. 468-494.

Preview Purchase PDF 29 10222 Abstract

Zhiqiang Xu

10.4208/jcm.1505-m4529

J. Comp. Math., 33 (2015), pp. 495-516.

Preview Purchase PDF 31 9791 Abstract

Qinghua Wu & Guozheng Yan

10.4208/jcm.1505-m2014-0101

J. Comp. Math., 33 (2015), pp. 517-532.

Preview Purchase PDF 29 9969 Abstract

Xiaoyuan Yang, Xiaocui Li, Ruisheng Qi & Yinghan Zhang

10.4208/jcm.1506-m2014-0186

J. Comp. Math., 33 (2015), pp. 533-556.

Preview Purchase PDF 21 9662 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard